# SDR USAA040587

- Difficulty date: August 31, 2004
- Submitted: October 8, 2004
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C26603101
- Condition: Cracked
- Location: Wing
- Part time: 41,214 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CRACKED 1 INCH, LOWER LEADING EDGE SKIN FORWARD OF OUTBOARD ALT SLAT TRACK.  CUT OUT DAMAGE, INSTALLED FILLER AND DOUBLER PE SRM 57-43-01, FIG 206.  (M)
